# SDR SIMA20220622013

- Difficulty date: June 22, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17067861005
- Condition: Corroded
- Location: Rh Cabin Floor B
- Component: Seat Track, Cen
- Component part number: 17067861005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 RH CABIN FLOOR BEAM SEAT TRACK CORRODED BETWEEN FR 25 ? FR 26. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-ACCOMPLISHED SPLICE DEVICE PERMANENT REPAIR TO RH CABIN FLOOR SEAT TRACK BEAM AT FR 25 AND FR 26 IAW ERS-EJ-53MR-4572
